Open Access System for Information Sharing

Login Library
BYEON, JAEYOUNG(변재형)
Department
Dept of Mathematics(수학과)
Major(s)
-

Co-researchers

    Keyword

    Publication & Time Cited Count (For the Last 5 years)

    Results 1-20 of 26 (Search time: 0.003 seconds).
    Article

    DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 30, no. 4, page. 1055 - 1081, 2011-08

    Article

    ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, vol. 27, no. 4, page. 1121 - 1152, 2010-07

    Article

    TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 362, no. 4, page. 1981 - 2001, 2010-04

    Article

    CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 36, no. 4, page. 481 - 492, 2009-12

    Article

    ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, vol. 26, no. 3, page. 943 - 958, 2009-05

    Article

    ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 190, no. 3, page. 549 - 551, 2008-12

    Article

    JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 244, no. 10, page. 2473 - 2497, 2008-05-15

    Article

    COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, vol. 33, no. 6, page. 1113 - 1136, 2008-01

    Article

    PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, vol. 138, page. 975 - 987, 2008-01

    Article

    DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 19, no. 2, page. 255 - 269, 2007-10

    Article

    ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 185, no. 2, page. 185 - 200, 2007-08

    Article

    JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, vol. 8, no. 2, page. 217 - 228, 2006-01

    Article

    ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, vol. 23, no. 6, page. 803 - 828, 2006-01

    Article

    CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 24, no. 4, page. 459 - 477, 2005-12

    Article

    JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 217, no. 2, page. 257 - 281, 2005-10-15

    Article

    JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 216, no. 1, page. 78 - 108, 2005-09-01

    Article

    COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, vol. 29, no. 11-12, page. 1877 - 1904, 2004-01

    Article

    CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 18, no. 2, page. 207 - 219, 2003-10

    Article

    ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 165, no. 4, page. 295 - 316, 2002-12

    Article

    NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol. 50, no. 8, page. 1135 - 1151, 2002-10

    1 2

    Browse